# SDR HNAA2024070500517

- Difficulty date: May 26, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 52,406 hours, 49,389 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: UNKNOWN
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E040279 CARGO DOOR LOWER INTERIOR WEB CHAFED AT HB3 AND VB3 INTERSECTION.  PERFORMED DOUBLER REPAIR ON CARGO DOOR INTERIOR WEB AT HB3 AND VB3 INTERSECTION IAW EMB145 SRM 52-30-01 RE ITEM 12 FIGURE 213, EMBRAER ETD2024-145-015164, AND EO1-52-24-0344
